IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata: ``Two algebraic identities and the unboundedness of a restricted partition function''


Author: Culbreth Sudler
Journal: Proc. Amer. Math. Soc. 15 (1964), 1000
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9939-1964-0175870-3
Original Article: Proc. Amer. Math. Soc. 15 (1964), 16-20.
MathSciNet review: 0175870
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0175870-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society